Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On base change for odd orthogonal groups
HTML articles powered by AMS MathViewer

by J. W. Cogdell and I. I. Piatetski-Shapiro PDF
J. Amer. Math. Soc. 8 (1995), 975-996 Request permission
References
  • James Arthur and Laurent Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Mathematics Studies, vol. 120, Princeton University Press, Princeton, NJ, 1989. MR 1007299
  • P. Cartier, Representations of $p$-adic groups: a survey, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155. MR 546593
  • J. W. Cogdell and I. I. Piatetski-Shapiro, Base change for $\widetilde {\textrm {SL}}_2$, J. Number Theory 27 (1987), no. 3, 285–303. MR 915501, DOI 10.1016/0022-314X(87)90068-0
  • J. W. Cogdell and I. I. Piatetski-Shapiro, Base change for the Saito-Kurokawa representations of $\textrm {PGSp}(4)$, J. Number Theory 30 (1988), no. 3, 298–320. MR 966094, DOI 10.1016/0022-314X(88)90004-2
  • Martin Eichler, Quadratische Formen und orthogonale Gruppen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Band LXIII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1952 (German). MR 0051875
  • S. Gelbart and I. Piatetski-Shapiro, On Shimura’s correspondence for modular forms of half-integral weight, Automorphic forms, representation theory and arithmetic (Bombay, 1979), Tata Inst. Fund. Res. Studies in Math., vol. 10, Tata Institute of Fundamental Research, Bombay, 1981, pp. 1–39. MR 633657
  • S. Gelbart and I. Piatetski-Shapiro, Some remarks on metaplectic cusp forms and the correspondences of Shimura and Waldspurger, Israel J. Math. 44 (1983), no. 2, 97–126. MR 693355, DOI 10.1007/BF02760615
  • P. Gérardin and J.P. Labesse, The solution of a base change problem for $GL(2)$, Proc. Sympos. Pure Math., vol. 33, part 2, Amer. Math. Soc., Providence, RI, 1979, pp. 115-133.
  • H. Jacquet and R. P. Langlands, Automorphic forms on $\textrm {GL}(2)$, Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654
  • H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), no. 3, 499–558. MR 618323, DOI 10.2307/2374103
  • M. Kashiwara and M. Vergne, On the Segal-Shale-Weil representations and harmonic polynomials, Invent. Math. 44 (1978), no. 1, 1–47. MR 463359, DOI 10.1007/BF01389900
  • Stephen S. Kudla, On the local theta-correspondence, Invent. Math. 83 (1986), no. 2, 229–255. MR 818351, DOI 10.1007/BF01388961
  • A. Borel and H. Jacquet, Automorphic forms and automorphic representations, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 189–207. With a supplement “On the notion of an automorphic representation” by R. P. Langlands. MR 546598
  • —, Base change for $GL(2)$, Ann. of Math. Stud., no. 96, Princeton Univ. Press, Princeton, NJ, 1980.
  • Ilya Piatetski-Shapiro, Work of Waldspurger, Lie group representations, II (College Park, Md., 1982/1983) Lecture Notes in Math., vol. 1041, Springer, Berlin, 1984, pp. 280–302. MR 748511, DOI 10.1007/BFb0073151
  • Ilya I. Piatetski-Shapiro and David Soudry, Special representations of rank one orthogonal groups, Israel J. Math. 64 (1988), no. 3, 276–314 (1989). MR 995573, DOI 10.1007/BF02882424
  • S. Rallis, Injectivity properties of liftings associated to Weil representations, Compositio Math. 52 (1984), no. 2, 139–169. MR 750352
  • Stephen Rallis and Gérard Schiffmann, Weil representation. I. Intertwining distributions and discrete spectrum, Mem. Amer. Math. Soc. 25 (1980), no. 231, iii+203. MR 567800, DOI 10.1090/memo/0231
  • J.-P. Serre, A course in arithmetic, Graduate Texts in Mathematics, No. 7, Springer-Verlag, New York-Heidelberg, 1973. Translated from the French. MR 0344216
  • Allan J. Silberger, $\textrm {PGL}_{2}$ over the $p$-adics: its representations, spherical functions, and Fourier analysis, Lecture Notes in Mathematics, Vol. 166, Springer-Verlag, Berlin-New York, 1970. MR 0285673
  • A. B. Venkov, Spectral theory of automorphic functions, Trudy Mat. Inst. Steklov. 153 (1981), 172 (Russian). MR 665585
  • J.-L. Waldspurger, Correspondance de Shimura, J. Math. Pures Appl. (9) 59 (1980), no. 1, 1–132 (French). MR 577010
  • Jean-Loup Waldspurger, Correspondances de Shimura et quaternions, Forum Math. 3 (1991), no. 3, 219–307 (French). MR 1103429, DOI 10.1515/form.1991.3.219
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 22E55, 11R39
  • Retrieve articles in all journals with MSC: 22E55, 11R39
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 975-996
  • MSC: Primary 22E55; Secondary 11R39
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1290233-3
  • MathSciNet review: 1290233